# SDR SWAA2024062597987

- Difficulty date: June 4, 2024
- Submitted: June 25, 2024
- Operation: Air carrier
- Aircraft: N8719Q
- Make and model: Boeing 737-8
- Aircraft serial: 42572
- Aircraft time: 12,240 hours, 5,854 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 847 Rbl21
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(A204 DOT 18) AFT CARGO STA 847+13; RBL 21; WL 162; SPLASH SHIELD UPPER SURFACE HAS CORROSION AT NUTPLATE HOLE.<[01] REMOVED CORROSION ACCOMPLISHED 10X MAG ALL CORROSION WAS REMOVED IAW SRM 51-10-02;VERIFIED ORIG .050'; LOSS .010'; REMAINING .040' FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2;REMOVED AFT CARGO STA 847+13; RBL 21; WL 162; SHIELD IAW SRM 51-40-02;NEW SHIELD WAS DRILLED AND COUNTERSINK IAW SRM 51-40-05-0G-0 ATAG WN44943 DWG 146A0081 REV A;INSTALLED AFT CARGO PIT STA 847+13;RBL 21; WL 162 SHIELD IAW SRM 51-0-02-0G-0 AND DWG 146A0081 REV:A;[02] VERIFIED STEP 1 AUDIT CW
